# SDR ASAA2020100833335

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 19,432 hours, 6,229 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 ON NR 2 ENGINE FOUND VBV LOUVER PANEL & 1 O'CLOCK POSITION FASTENER PULLED THRU.  GROUNDED-YES.  REMOVED AND REPLACED FAN DUCT PANEL ON NR 2 ENGINE & 1 O'CLOCK POSITION, REF B737-900 AMM 72-23-07/401.
